# SDR UPS06146535

- Difficulty date: March 21, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Leaking
- Location: Cargo Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANNOT SEE SLIDE PRESSURE GAUGE ON MAIN CARGO DOOR.  CHECKED DRAIN LINE FOR LEAKAGE; NO LEAKAGE FOUND AFTER 15 MINS.  BEFORE LEAKAGE QUIT IT WAS 4 DROPS PER MIN WITHIN LIMITS IN ACCORDANCE TO M/M 71-00-00-2 PAR 3.
